after rai and going hypo was eventually prescribed levo last dec 2015. after getting the right dose felt better but continued to lose weight. in may this year decided to try thiroyd - I had been on 75mcg levo and so started takin half a grain of thiroyd then 1 grain - my tsh was going up from 3.5 to 4.9 so started taking 1 1/2 grains - after my recent blood test my tsh has gone up to 6.2. my t4 is the same at 9 andmy t3 is dropped to 1.5 from 2.1. my doc now wants to discuss this with me - the problem is he doesn't know I have been self medicating. it would seem the thiroyd is not doing anything for me. however it has stopped me from gaining any more weight whereas I was still gaining with the levo. I am now in a quandary as to what to tell my doc or indeed if I should start using levo again. I am quite tired and have some more aches and pains - any advice pleas
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.